IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Pattern Recognition and Media Understanding (PRMU) [schedule] [select]
Chair Michihiko Mino (Kyoto Univ.)
Vice Chair Yoichi Sato (Univ. of Tokyo), Minoru Etoh (NTT DoCoMo)
Secretary Osamu Yamaguchi (Toshiba), Masayuki Kanbara (NAIST)
Assistant Toru Tamaki (Hiroshima Univ.), Hironobu Fujiyoshi (Chubu Univ.)

Conference Date Thu, Dec 9, 2010 09:30 - 17:40
Fri, Dec 10, 2010 09:00 - 16:50
Topics  
Conference Place  
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (License No.: 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)

Thu, Dec 9 AM 
09:30 - 11:00
(1) 09:30-10:00 Automatic Audio Tagging and Retrieval Using Semi-Surpervised Canonical Density Estimation PRMU2010-126 Jun Takagi (Tokyo Tech.), Yasunori Ohishi, Akisato Kimura (NTT), Masashi Sugiyama, Makoto Yamada (Tokyo Tech.), Hirokazu Kameoka (NTT)
(2) 10:00-10:30 Detection of Granular Objects in Cell by Learning PRMU2010-127 Kenta Aoki, Yaokai Feng, Seiichi Uchida (Kyushu Univ.), Masahiko Araseki, Yuki Saito, Toshiharu Suzuki (Hokkaido Univ.)
(3) 10:30-11:00 Assist of Recalling and Organizing Awareness on Personal Experiences using First-person Vision
-- A Case Study for Problem Finding on Fieldwork Activity --
PRMU2010-128
Kazuaki Kondo, Keizaburou Takase, Takahiro Koizumi, Yuichi Nakamura, Mikihiko Mori, Hajime Kita (Kyoto Univ.)
  11:00-11:10 Break ( 10 min. )
Thu, Dec 9 AM 
11:10 - 12:10
(4) 11:10-11:40 Hand Shape Recognition Using Particle Filter and Modified Projection Distance Method PRMU2010-129 Eri Moriyama, Toru Wakahara (Hosei Univ.)
(5) 11:40-12:10 Human tracking with distributed cameras by using similarity-based image search PRMU2010-130 Daisuke Matsubara, Atsushi Hiroike, Tatsuhiko Kagehiro (Hitachi)
  12:10-13:30 Lunch Break ( 80 min. )
Thu, Dec 9 PM 
13:30 - 15:00
(6) 13:30-14:00 Target Detection and Tracking based on Elite Features in Web Images PRMU2010-131 Atsushi Shimada (Kyushu Univ.), Vincent Charvillat (ENSEEIHT), Hajime Nagahara, Rin-ichiro Taniguchi (Kyushu Univ.)
(7) 14:00-14:30 An Estimation of Shapes in Occluded Areas based on Fast Level Set Method for Motion Capture in Multiple Human Bodies PRMU2010-132 Kazuo Ikeshiro, Yoshinobu Hagiwara, Hiroki Imamura, Yongwoon Choi (Soka Univ.)
(8) 14:30-15:00 Compound Linear Subspace Classifier Deriving From Compound Decision Problem PRMU2010-133 Seiji Hotta (TUAT)
  15:00-15:10 Break ( 10 min. )
Thu, Dec 9 PM 
15:10 - 16:00
(1) 15:10-16:00 [Special Talk]
Frontiers of Music Information Processing PRMU2010-134
Masataka Goto (AIST)
  16:00-16:10 Break ( 10 min. )
Thu, Dec 9 PM 
16:10 - 17:40
(2) 16:10-16:40 On a dynamically changing learning strategy for interactive visual scene understanding PRMU2010-135 Akisato Kimura, Yasuhiro Minami, Hitoshi Sakano, Eisaku Maeda, Hiroaki Sugiyama (NTT)
(3) 16:40-17:10 Large Geometric Margin Minimum Classification Error Training for Kernel-based High Dimensional Space PRMU2010-136 Hideyuki Watanabe (NICT), Shigeru Katagiri, Mamoru Adachi, Miho Ohsaki (Doshisha Univ.)
(4) 17:10-17:40 Revisiting CLAFIC and Well Balanced Perceptoron
-- Are we on the closed loop? --
PRMU2010-137
Hitoshi Sakano (NTT), Seiji Hotta (TUAT)
Fri, Dec 10 AM 
09:00 - 10:30
(5) 09:00-09:30 Fingerprint Verification Using Gradient Distribution and Minutiae Matching PRMU2010-138 Yusuke Tsuboi, Toru Wakahara (Hosei Univ.)
(6) 09:30-10:00 Classifier-Independent Feature Selection for Large-Scale Data PRMU2010-139 Shingo Yanagihori, Mineichi Kudo (Hokkaido Univ.)
(7) 10:00-10:30 Calibration of radially symmetric distortion based on lineality on the calibrated image PRMU2010-140 Jun Fujiki (AIST), Hideitsu Hino (Waseda Univ.), Shotaro Akaho (AIST)
  10:30-10:40 Break ( 10 min. )
Fri, Dec 10 AM 
10:40 - 12:10
(8) 10:40-11:10 Depth Estimation from Photograph using Blurring. PRMU2010-141 Wei Cheng, Satoru Morita (Yamaguchi Univ.)
(9) 11:10-11:40 Target identification for multi images using a search tree PRMU2010-142 Takumi Honma, Nobuyuki Takahashi (FUN)
(10) 11:40-12:10 An Image Recognition System by Tree Structured SOM with Feature Learning Function PRMU2010-143 Masahiro Ariizumi, Shuta Saito, Hakaru Tamukoh, Masatoshi Sekine (TUAT)
  12:10-13:20 Lunch Break ( 70 min. )
Fri, Dec 10 PM 
13:20 - 14:10
(11) 13:20-14:10 [Fellow Memorial Lecture]
A fellow's pondering on image processing systems and applications PRMU2010-144
Masatsugu Kidode (NAIST)
  14:10-14:20 Break ( 10 min. )
Fri, Dec 10 PM 
14:20 - 15:10
(12) 14:20-15:10 [Special Talk]
Will you start intracellular image processing? PRMU2010-145
Hideo Yokota (RIKEN)
  15:10-15:20 Break ( 10 min. )
Fri, Dec 10 PM 
15:20 - 16:50
(13) 15:20-15:50 Comparison between Minimum Classification Error Training and Support Vector Machine in Prototype-based Classifier Design PRMU2010-146 Mamoru Adachi (Doshisha Univ.), Hideyuki Watanabe (NICT), Shigeru Katagiri, Miho Ohsaki (Doshisha Univ.)
(14) 15:50-16:20 Binarization of Color Character Strings in Scene Images Using K-means Clustering and Support Vector Machines PRMU2010-147 Kohei Kita, Toru Wakahara (Hosei Univ.)
(15) 16:20-16:50 An Experimental Study toward Massive Character Recognition PRMU2010-148 Akira Yoshida (Kyushu Univ.), Wenjie Cai (former O-rid), Yaokai Feng, Seiichi Uchida (Kyushu Univ.)

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 10 minutes for discussion.

Contact Address and Latest Schedule Information
PRMU Technical Committee on Pattern Recognition and Media Understanding (PRMU)   [Latest Schedule]
Contact Address Contact address: pr-n 


Last modified: 2010-12-06 17:04:22


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[On-Site Price List of Paper Version of Proceedings (Technical Report)] (in Japanese)
 
[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to PRMU Schedule Page]   /  
 
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan